Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lilweezy553

Member
  • Posts

    38
  • Joined

  • Last visited

Everything posted by lilweezy553

  1. Does it matter if it's capsule or tablet? i have Nature Made Vitamin D3 1,000 IU "tablets" in my house..... they're like really small and white haha
  2. ok cool. but like what about right after? do i have to wear a band-aid or something and will it be bleeding or will it look kind of normal? thanks.
  3. my face is clear except for this cyst on my cheek that just looks weird. i'm getting it injected tomorrow. what should i expect? will it be red after? will inflammation be gone and will it look normal again? what about a scar? it's a lot smaller than random ones i've had before and i'd say it would be gone in 5 days but i have prom next week and don't want to risk it... thoughts?
  4. i guess i should put some pics up. i tried hard to find good lighting but i suck. - about 4 months after my first course. (top left) http://www.acne.org/messageboard/post-a14193-.html - about a month before i started my second course. it got worse too. - about 1.5 months ago - Today. Not much difference between my last pics really except redness and dryness. pic.html pic.html
  5. day 82? idk why, but i just didn't feel like updating. you are right. my skin is definitely better. it's been a little up and down this past month. i stopped taking my pills for about a week at one point because i went away and was distracted. my face stayed fine though. umm... neck hairline had a lot of cysts at some point that are recovering. i ran out of my hydrating cleanser and my moisturizer so my face was pretty flaky for a good 2 weeks, which aggravated me cause i was too lazy to go o
  6. day 49. damnnn time is flying. face looks good. i lowered my dose to just 40 mg/day myself. i could not take the 80 mg every other day. my face was getting so dry and my lips so dry as well. it was getting so annoying and frustrating. now on just 40 mg, my lips are in decent shape and my face is barely dry at all. i also might be losing my insurance coverage soon, so i guess i'm saving some pills by just taking one a day. i've actually been sick these past few days and my nose is extra conge
  7. day 42. yes my lips are still chapped. i hate putting on the aquaphor because it makes my lips so shiny and greasy. and yeah, most of my zits go away by the next day. although, one i had recently left a scar that is fading... typically doesn't happen for me. i would say my problem areas are my cheeks and jawline. although, i don't get pimples, just like red spots that reoccur when my face gets overly dry. seriously though they look fine. i'm noticing moderate scarring though from where i w
  8. day 36. i hate mondays... but i hate sunday nights more. so bored. but those cysts on my neck.. which were covered by my hair, were monster and pretty painful. they didnt come to a head so i had to use a little pressure to get them. theyre getting smaller though. i have a zit on like my cheek that is pissing me off. i promised myself not to touch it... ive noticed they go away faster that way on accutane. other than that... my face is 'clear' but not completely. few redmarks and some healin
  9. day 31. my derm kept me on the same dosage... 40 mg (2 pills tues, thurs, sat, sun). face looks good. actually a bit more oily than recently. i have like 5 cysts though on my neck hair line. lips, nose dry. joint/back pain. she also told me to put topicort on my lips at night to heal any cuts
  10. day 30. one month yay! face looks good except for 2 pimples by my sideburns. derm appointment tomorrow. i'm curious to find out if i'll be bumped up to 80 mg a day. i don't think i need to, but i don't know. face is not that dry. lips are becoming frustrating though. nose isn't too bad. i'm having back pains though and my joints are a little shaky. everything is definitely tolerable though. my one month results are amazing! the only drawbacks are the side effects and the fact that i inspe
  11. day 27. face looking better than past few days. just a few red spots and dry patches. i think i'm getting cysts right above my neck hair line. but they are going down pretty fast. derm appointment wed. for my month checkup. my face has improved so much since i started. the dryness is just frustrating though. byeeee
  12. day 25. blahhh. this redness won't go away. my face is getting a lot drier too. my nose is peeling, my ears are flaky? and my forehead is flaky. my cetaphil moisturizer can't keep up with this dryness. i put it on immediately after my shower, but my face still feels tight and looks greasy. my lips are feel really dry too if i don't have aquaphor or chapstick on. i'm thinking about using aquaphor on parts of my face. good or bad idea??? my face was looking so good about a week ago, i hope th
  13. day 23. pill 33,34 (40 mg). ummm i dont know. i wish i had a picture from like before accutane cause i'm already taking my skin for granted! i'm having like a red spot/redness breakout??? like i dont even know what it is... nothing really i guess cause there are no pimples haha. my skin is definitely drier though and i think that's definitely from shaving. oh well it will probably be less dry by the end of the week then. bye
  14. day 21. i shaved! haha i had too but it probably wasn't the best thing. i think i irritated my face a little. a few red spots popped up. it's a little more red than it has been lately. i have a few small pimples healing on my forehead and i few under my jaw. i think my face is trying to break out a little, but it can't haha. basically .. face still looks good. lips are worse than recent days. nose isn't bloody anymore though. bye
  15. day 20. pill 28,29 (40 mg). lookingggg goooooood! face looks great, lips not bad, dryness not too bad. i think the facial hair thing is working too, but ill have to shave soon. confidence up! morale up! feeling great! byeee
  16. hey i was in your situation. i was on solodyn (antibiotic) for about a month and a half before accutane. i literally took my last solodyn pill and the next day i took my first pill of accutane. my derm said it would be fine and it was. only had a mild IB and now my face is looking great even before my 20 day mark. good luck! ask your derm if you're still not sure!
  17. accutane has been used for acne for a long time. if the long term effects of accutane were so bad i don't think it would still be used. accutane is prescribed by dermatologists, who are typically doctors (at least mine is). These people are intelligent and know what they are doing if they knew the long term effects were so bad then they wouldn't prescribe it. you also said you "had" all of those side effects while on accutane. if your side effects were so bad, and they seem unbearbale by how
  18. day 17. pill 24 (40 mg) AMAZING!!! for the past three days i would say my face has gotten 5x better each day. i am almost completely clear except for one healing pimple on my forehead. no inflammation at all. my face is looking so natural. not much dryness either. lips are doing great as well! my face hasn't looked this good since the middle of my junior year when my face was perfect. i am so grateful and i feel so lucky! i wish tane showed great improvement for everyone this fast.
  19. hahahah weezyy... can't speak english well ha. thanks for that!
  20. day 16. pill 22,23 (40 mg). believe me or not... but my face hasn't looked so good in forever.... since like September. i remember my face responded quickly on my first course too. but all i'm dealing with right now are a few red spots from old pimples and 3-4 almost healed zits. and of course some peeling and dryness. i'm trying not to jinx myself though. i'm kind of scared that i'll have another bad breakout since my IB was just OK. other than that... my lips are manageable, but i
  21. be careful. see how it your body reacts to the alcohol. i've drank 4 times while on accutane so far. i got really drunk 3 times, 2 times i felt fine during and after drinking the next day (got drunk faster). however, one time i got really sick but i think it had to do with the fact that i mixed beer and hard liquor and didnt go to sleep till 530 on the cold ground. other than that i haven't had many bad side effects. hangovers aren't even that bad. just see how your body reacts. you can dr
  22. yes, flawless. it sounds amazing, but once you're on accutane you may start to doubt it... from dryness, lips, muscle aches, break outs.... just think in 5 months you'll definitely be clear. you may even clear up faster. keep a positive mindset and you'll be fine. looks like you'll be clear for the summer too! good luck!!!
  23. your skin will be flawless! it shouldn't be rough anymore, but rather look so natural. just stick with it. i can't tell you how amazing my skin was my first time. i took it for granted. i've been on my second for just over 2 weeks and i'm so excited because my skin will be so amazing for prom and the entire summer. it's worth it!
×